# SDR HEEA064867

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N409PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 6220 · Main Rotor Head
- Part: Adapter
- Part number: 406010107105
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,492 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADAPTER CRACKED.  SERIAL NUMBERS REMOVED ARE A-2652, A-2654, A-2653, AND A-2649.   REPLACED WITH SERIAL NUMBERS A-4318, A-4320, A-4352, AND A-4357.
